# SDR ASAA2012101793147

- Difficulty date: October 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,672 hours, 5,329 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 251A451011
- Condition: Out Of Adjust
- Location: Flt Controls
- Part time: 16,791 hours, 5,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C SB737-22A1224-NG-1-1, LAND VERIFY TEST FAILS 49.32 (S051, ELEV POS SENSOR 1).  BITE NR 32 STAB TRIM TEST INTERMITTENTLY FAILS ELEVATOR POSITION SENSOR ON CHANNEL A ONLY.  ACCOMPLISHED STAB AND ELEVATOR RIGGING TEST REF MM 22-11-00, ALL VALUES ARE WITHIN LIMITS.  ACCOMPLISHED PITCH FORCE TRANSDUCER TEST REF MM 22-11-92,TEST PASSED.  ACCOMPLISHED CAPTS CONTROL COLUMN CUTOUT SWITCH TEST, TEST PASSED REF MM 27-41-00.  FOUND FOS CONTROL COLUMN SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH, REF MM 27-41-51. CONTROL COLUMN SWITCHES TEST NML, REF MM 27-41-00. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR PITCH SENS, REF MM 22-11-30, DFCS LRU INTERFACE TEST FOR FCC, REF MM 22-11-33, LAND VERIFY TEST, REF MM 22-11-00, AND HGS SENSOR TEST FOR FCC/AT, REF SMM 34-36-00. ALL TESTS PASSED.
